A note on Bol loops of order 2nk.

Karl Robinson

Aequationes mathematicae (1981)

  • Volume: 22, page 302-306
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Robinson, Karl. "A note on Bol loops of order 2nk.." Aequationes mathematicae 22 (1981): 302-306. <http://eudml.org/doc/136880>.

author = {Robinson, Karl},
journal = {Aequationes mathematicae},
keywords = {quasi-fields; Bol loop; Moufang loop},
pages = {302-306},
title = {A note on Bol loops of order 2nk.},
url = {http://eudml.org/doc/136880},
volume = {22},
year = {1981},

AU - Robinson, Karl
TI - A note on Bol loops of order 2nk.
JO - Aequationes mathematicae
PY - 1981
VL - 22
SP - 302
EP - 306
KW - quasi-fields; Bol loop; Moufang loop
UR - http://eudml.org/doc/136880
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.